# SDR C2XA10IA220

- Difficulty date: August 9, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145EP
- Aircraft serial: 145045
- Aircraft time: 14,604 hours, 23,914 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 00046443
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 22,247 hours, 18,904 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, B
- Precautionary procedure: K

## Discrepancy

CRP - FLIGHT 2096, DURING PREFLIGHT INSPECTION THE CREW REPORTED THAT THE NR 2 PFD WENT BLANK AND SMOKED.  THE PFD WAS PLACED ON MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NUMBER 2 PFD, OPERATIONALLY TESTED WITH NO DEFECTS.  REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
